# SDR SWIA201435920

- Difficulty date: January 2, 2014
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 41,477 hours, 53,892 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

WITH AUTOPILOT OFF, FIRST OFFICER'S HEADING INDICATOR STARTED PROCESSING & THE A/C DID AN UNCOMMANDED TURN TO THE RIGHT.  FLT 5303 REPLACED NR 2 AHARS COMPUTER, PN 622-6190-204, SN ON 2667 & SN OFF 1589.
